# SDR UIEA2019111985923

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,710 hours, 19,098 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "CABIN ALT AUTO 2".( PERFORMED CABIN PRESSURE CONTROLLER BITE IAW B767 AMM 21-31-00, "AC MOTOR" FAULT. CONTROLLER RESET, STATUS MESSAGE CLEARED AND CONTROLLER BITE TEST GOOD.    )
